# SDR DHL2005781540

- Difficulty date: February 15, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK, FWD CARGO COMPT C-1 DOOR LWR FWD CORNER DOOR FRAME IS GOUGED, PUNCTURE & FLAT SPOTTED.  REMOVED AND REPLACED A/C DOOR LWR FWD CORNER DOOR FRAME PO4496403, P/N 65-57146-4 IAW B727 SRM 51-30-2.
